| Catalog Number |
702-04-54E |
| Medical Device Problem Codes |
Malposition of Device (2616); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revised a left hip due to dislocation.He had revised previously on (b)(6) 2024.This time he replaced the cup and head/liner.Additional information provided by rep: the shell was not optimally positioned, that is why (the shell was revised).The insert (large head) dislocated from the cup.Then dr.Told me when the surgeon did a closed reduction the small head disassociated from the insert at that time.The closed reduction was apparently done at (another hospital).
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.